Daugher has had ITP for 6 months, and her first IVIG was successful. She had chest pain and leg pains, which later disappeared. Her platelets yo-yo'd the following 5 months until she had her flu vaccine (under the confrimation from her primary that the nasal mist was safe?)...couple days later, nosebleed, bruising and petechiae appeared and platelets dropped down to 9k. She had 2nd IVIG and now, one week later, I am noticing her left groin was tender to her and the skin was pink. Has this happened to anyone? Normal or abnormal? Trying not to freak, but I already feel so "out of the loop" on things as the medical staff isn't providing me enough details. Advice? Am I the only one who wants to know the manufacture and serial # which aligns with the product administered to my daughter? And the potential side effects? The alternative treatment options? What the effects of multiple IVIGs could do to her?
The Platelet Disorder Support Association does not provide medical advice or endorse any medication, vitamins or herbs. The information contained herein is not intended nor implied to be a substitute for professional medical advice and is provided for educational purposes only. Always seek the advice of your physician or other qualified healthcare provider before starting any new treatment, discontinuing an existing treatment and to discuss any questions you may have regarding your unique medical condition.
Platelet Disorder Support Association 8751 Brecksville Road, Suite 150, Cleveland, Ohio 44141 Phone: 1-87-PLATELET | 877-528-3538 (toll free) | or 440-746-9003 E-mail: firstname.lastname@example.org